# SDR USAA2012042000014

- Difficulty date: April 18, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 58,766 hours, 23,538 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 311N51481
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT THRUST REVERSER HINGE FITTING HAS PYLON LOWER BOLT HOLES AT PPS 174, PPWL 145.  HOLES REAMED AND NEW FITTINGS INSTALLED IAW US AIRWAYS EA 103807B AND US AIRWAYS EO 5408R114 REV C.
